Previous |  Up |  Next


Title: A remark on the centered $n$-dimensional Hardy-Littlewood maximal function (English)
Author: Aldaz, J. M.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 50
Issue: 1
Year: 2000
Pages: 103-112
Summary lang: English
Category: math
Summary: We study the behaviour of the $n$-dimensional centered Hardy-Littlewood maximal operator associated to the family of cubes with sides parallel to the axes, improving the previously known lower bounds for the best constants $c_n$ that appear in the weak type $(1,1)$ inequalities. (English)
Keyword: Hardy-Littlewood maximal function
MSC: 42A99
MSC: 42B25
idZBL: Zbl 1037.42021
idMR: MR1745465
Date available: 2009-09-24T10:30:45Z
Last updated: 2016-04-07
Stable URL:
Reference: [A] J. M. Aldaz: Remarks on the Hardy-Littlewood maximal function.Proc. Roy. Soc. Edinburgh Sect. A 128A (1998), 1–9. Zbl 0892.42010, MR 1606325
Reference: [BH] D. A. Brannan and W. K. Hayman: Research problems in complex analysis.Bull. London Math. Soc. 21 (1989), 1–35. MR 0967787, 10.1112/blms/21.1.1
Reference: [DrGaSt] Ron Dror, Suman Ganguli, and Robert S. Strichartz: A search for best constants in the Hardy-Littlewood Maximal Theorem.J. Fourier Anal. Appl. 2 (1996), 473–486. MR 1412064, 10.1007/s00041-001-4039-y
Reference: [Gu] M. de Guzmán: Differentiation of Integrals in $\mathbb{R}^n$.Lecture Notes in Math. (481), Springer-Verlag, 1975. MR 0457661
Reference: [M] M. Trinidad Menarguez: Tecnicas de discretización en análisis armónico para el estudio de acotaciones debiles de operadores maximales e integrales singulares.Ph. D. Thesis, Universidad Complutense de Madrid, 1990.
Reference: [MS] M. Trinidad Menarguez and F. Soria: Weak type $(1,1)$ inequalities for maximal convolution operators.Rend. Circ. Mat. Palermo XLI (1992), 342–352. MR 1230582


Files Size Format View
CzechMathJ_50-2000-1_14.pdf 310.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo